# SDR CALA2010121600622

- Difficulty date: December 16, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 44,121 hours, 6,342 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Part number: 2827001011
- Part serial: 5285
- Condition: Leaking
- Location: Elevator
- Part time: 44,114 hours, 6,341 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

C HYD QTY LIGHT CAME ON IN FLIGHT FOUND LT ELEV INBOARD PCA LEAKING.  R&R LT ELEV INBRD PCA. PER A/C M/M 27-31-05 UP TO AND INCLUDING STEP 15 OF PG 413, SEE N/R 4457919 FOR COMPLETION OF INSTALLATION AND OPS & LEAK CHECK.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1401989  SN OFF 05285 ACTUATOR, ELEVA  OFF 64-2731-9-0001 5285 ON 64-2731-9-0001 5397.
